# SDR AALA991561

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Aft Stairway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, AFT STAIRWAY OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  RECONNECTED AFT STAIRWAY OVERHEAD EMERGENCY EXIT LIGHT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
